Optimally routing LC permutations on k-extra-stage cube-type networks

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

6 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)97-103
Journal / PublicationIEEE Transactions on Computers
Issue number1
Publication statusPublished - 1996
Externally publishedYes


It is difficult to partition an arbitrary permutation into a minimum number of groups such that conflict-free paths for all source-destination pairs in each group can be established on an omega network. Based on linear algebra theory, this paper presents an optimal algorithm which solves this problem for the LC class of permutations on a large class of multi-stage networks. This algorithm extends the previous result which deals with the BPC class of permutations on the omega network. ©1996 IEEE.

Research Area(s)

  • k-extra-stage cube-type networks, LC permutations, Multistage interconnection networks, Optimization problems, Permutation realization

Bibliographic Note

Publication details (e.g. title, author(s), publication statuses and dates) are captured on an “AS IS” and “AS AVAILABLE” basis at the time of record harvesting from the data source. Suggestions for further amendments or supplementary information can be sent to lbscholars@cityu.edu.hk.